The Nonlinear Least Square Fitting for Rotation Curve of Orion Dwarf Spiral (Penyuaian Kuasa Dua Terkecil Tak Linear bagi Putaran Lengkung Orion Kerdil Berpilin)

IBRAHIM, U.F.S.U. (2015) The Nonlinear Least Square Fitting for Rotation Curve of Orion Dwarf Spiral (Penyuaian Kuasa Dua Terkecil Tak Linear bagi Putaran Lengkung Orion Kerdil Berpilin). Sains Malaysiana, 44 (3). pp. 457-462.

[img] PDF
Norsiah Hashim_paper.pdf

Download (1MB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: The Nonlinear Least Square Fitting for Rotation Curve of Orion Dwarf Spiral (Penyuaian Kuasa Dua Te
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 29 Dec 2015
Last Modified: 29 Dec 2015
URI: http://repository.um.edu.my/id/eprint/108273

Actions (login required)

View Item View Item